# SDR USAA920080188

- Difficulty date: January 7, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 58,405 hours, 26,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - CORROSION ON CABIN SEAT RAIL, BS 2510 / FR 54, +Y765.  REPAIRED CABIN SEAT RAIL, BS 2510 / FR 54, +Y765 IAW A320 SRM 53-00-15.
